# SDR IPXA2016022900075

- Difficulty date: February 1, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB39545
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E SKIN INNER SPLICE STRAP CRACKED NEAR BS XOS 667.  REMOVED FABRICATED AND INSTALLED REPLACEMENT SPLICE STRAP IAW DWG ARB3954 AND SRM 51-33-01.
